MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC L INFERIOR END PLATE LARGE 0-STERILE; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC L INFERIOR END PLATE LARGE 0-STERILE; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDL-L-IP00S
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Neuropathy (1983); Pain (1994)
Date of Event 03/31/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient with disease of the spinal cord and secondary scoliosis was implanted with prodisc discs at multiple levels in several surgeries.The patient was experiencing neurological symptoms and pain.Due to poor bone quality, adequate fixation of the prodisc l devices at levels l2-3 and l3-4 was not achieved.On (b)(6) 2026 the implants at those levels were removed and replaced with alif cages.A review of the pdl plate dhrs found no anomalies associated with the complaint.A review of the poly inlay dhrs could not be completed as the part number and lot number were not provided and could not be determined during the course of the investigation.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the harms.Following the removal surgery the implants were returned for device evaluation.The evaluation will be completed by exponent following their approved prodisc l device evaluation protocol.The reports will be released under (b)(4) and (b)(4).Imaging was provided that showed the devices prior to removal.There were no anomalies identified during the complaint investigation.The removals were completed due to patient pain and neurological symptoms which was likely due to inadequate implant fixation which was caused by the patient's poor bone quality related to disease of the spinal cord and secondary scoliosis.The submission is 6 of 6 devices involved in this event.
 
Event or Problem Description
A male patient with disease of the spinal cord and secondary scoliosis was implanted with prodisc discs at multiple levels in several surgeries.Implantation information is not available at this time.The disc at l5-s1 was previously removed and converted to fusion which failed, additionally the l4-5 posterior fusion failed.The patient was experiencing neurological symptoms and pain.Due to poor bone quality, adequate fixation of the prodisc l devices at levels l2-3 and l3-4 was not achieved.On (b)(6) 2026 the implants at those levels were removed and replaced with alif cages.

Brand Name
PRODISC L INFERIOR END PLATE LARGE 0-STERILE
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, che 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key24931182
Report Number3007494564-2026-00041
Device Sequence Number21514688
Product Code MJO
UDI-Device Identifier00843193111692
UDI-Public(01)00843193111692(17)280331(10)2022-0089
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P050010
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDL-L-IP00S
Device Catalogue NumberN/A
Device Lot Number2022-0089
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexMale